# SDR AALA201810019053

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 51,928 hours, 30,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HOUSING AT SEAT 12C WAS BROKEN.  MAINTENCE REPLACED THE LIGHT HOUSING IAW AMM 33-51-19,  AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
